# SDR UPS03441254

- Difficulty date: September 15, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- Engine: Pwa JT9D3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: BACR15BB6D7C
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  BS 1480 STR 41 RT ATT WEB FOUND CRACKED (BODY FAIRING LOCATIONS)   DAMAGED SECTION TRIMMED OUT AND PERFORMED EXT PATCH REPAIRED IAW SRM 51-40-02 FIG 1.
